# SDR IPXA2021102375258

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,033 hours, 14,914 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: NRC6060546
- Part serial: 48630
- Condition: None
- Location: Lower Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/ADAMAGE TO LOWER SKIN OF THE FLAPREPAIR FLAP IAW EO MD11-5750-81771-B
